# SDR FDEA202304280776

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 767-300
- Aircraft serial: 62498
- Aircraft time: 9,766 hours, 4,531 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Access Panel
- Part number: 141T5856105
- Part serial: UNKNOWN
- Condition: Dented
- Location: Zone 200
- Part time: 9,766 hours, 4,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, ACCESS FLOOR PANEL 221CFF WITH DENTS. MDCC, ACCESS FLOOR PANEL 221 CFF WAS REPAIRED IAW SRM 53-00-50-2R PAR. 4.B. FIG. 201   SHEET 2  REV. 85 DEC15/2022
